# SDR I5PA2023111788804

- Difficulty date: November 17, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 80,019 hours, 25,553 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: GM71845
- Part serial: 2505
- Condition: Faulty
- Location: L Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO.: N/A (MX FINDING). ESI - L ENG REV CONT STATUS MSG. REPLACED LHOB TR LVDT PER AMM.
